# SDR DL757021291

- Difficulty date: November 4, 2002
- Submitted: November 13, 2002
- Operation: Air carrier
- Aircraft: N610DL
- Make and model: Boeing 757232
- Aircraft serial: 22817
- Aircraft time: 57,657 hours, 30,798 cycles
- Engine: Pwa PW2037
- Engine time: 12,925 hours, 6,001 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: B-Nut
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED TO DEN EN ROUTE TO SAN BECAUSE OF OIL LOSS IN THE RIGHT ENGINE.  FOUND OIL LINE LEAKING AT FUEL/OIL HEAT EXCHANGER.  TIGHTENED B-NUT ON LINE ALONG WITH ALL OTHER LINES GOING TO AND COMING FROM EXCHANGER.  RAN ENGINE LEAK CKS OK.  ENGINE WAS NOT SHUTDOWN INFLIGHT.
